# SDR HNAA2012041800738

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Post
- Part number: 85210098105
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF FORWARD POST IS CORRODED.  REMOVED LOWER FORWARD POST. REMOVED LIGHT CORROSION ON LOWER END OF FORWARD POST AND INSTALLED ON PAX DOOR SHAFT ASSY.
